RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 208, Number 5  


Relaxation and controllability in optimal control problems
E. R. Avakov, G. G. Magaril-Il'yaev
3
Baire classes of Lyapunov invariants
V. V. Bykov
38
The average length of finite continued fractions with fixed denominator
V. A. Bykovskii, D. A. Frolenkov
63
Correlation between the norm and the geometry of minimal networks
I. L. Laut
103
Invariants of the Cox rings of double flag varieties of low complexity for exceptional groups
E. V. Ponomareva
129
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019